# SDR SIMA200527711

- Difficulty date: September 26, 2005
- Submitted: October 14, 2005
- Operation: Air carrier
- Aircraft: N716AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145264
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: 13500224001
- Condition: Corroded
- Location: Fr 22
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND TRIANGULAR DOUBLER PLATE THAT ATTACHES FLOOR SUPPORT AT FRAME 22 CORRODED.  FABRICATED AND INSTALLED NEW DOUBLER IAW SRM 51-40-02.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
